# SDR USAA070659

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 45,298 hours, 45,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 900, S-1R, SKIN HAS WEAR.  REMOVED DAMAGE & INSTALLED REPAIR PARTS PER SRM 53-60-01, REP 10, DEFECT SIZE:  6 INCH.
